# SDR UPS05M45363

- Difficulty date: July 2, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK AFT CARGO CORROSION BETWEEN DOUBLER & SKIN OF PREVIOUSLY INSTALLED LAV VACUUM PUMP OUTLET AT STA 1959 L38-39 RT.  REFER TO SH523-123 EARN FOR WORK CARRIED OUT AND ATTACHED EARN N255UP FOR DISPOSITION.
